# SDR UPS96221082

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT HAND INBOARD DOGHOUSE FRAME CRACKED AT STA 321 WL 169 LBL 25.  STOP DRILLED CRACK AND REPAIRED PER SRM 51-40-02.
